We present an improved version of a necessary and sufficient condition for strong convergence in the Sobolev space W1,p(Ω) and provide a nontrivial application to a class of fully nonlinear partial differential equations involving the range of the map W1,p(Ω)∋u↦|∇u|p∈L1(Ω).

A necessary and sufficient condition for strong convergence in Sobolev spaces / Zagatti, Sandro. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - 479:2(2019), pp. 1569-1594. [10.1016/j.jmaa.2019.07.012]

A necessary and sufficient condition for strong convergence in Sobolev spaces

Zagatti, Sandro
2019

Abstract

We present an improved version of a necessary and sufficient condition for strong convergence in the Sobolev space W1,p(Ω) and provide a nontrivial application to a class of fully nonlinear partial differential equations involving the range of the map W1,p(Ω)∋u↦|∇u|p∈L1(Ω).
479
2
1569
1594
https://doi.org/10.1016/j.jmaa.2019.07.012
Zagatti, Sandro
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/96794
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact